# SDR SWAA2023042521391

- Difficulty date: March 28, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF THE DRAIN HOLES FOUND CORROSION ON THE FORWARD SIDE OF THE BS 1016 CHORD AT BL 0 WL 189 AT FASTENERS. ON THE HORIZONTAL FLANGE.<[01] SRM 53-80-08-0I-1 IDENTIFICATION AND SRM 53-80-08-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE. REMOVED CORROSION AT DISCREPANCY AREA. L=2.3' W=1.5' PER SRM 53-80-08-1A-1 PARAGRAPH 2.C. REMOVED 4 EA FASTENER AT REWORKED AREA PER SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION #1;[03] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EVALUATED CORROSION REMOVED AT DISCREPANCY AREA; L=2.3' W=1.5' D=0.005' ORIGINAL THICKNESS 0.080' MATERIAL REMAINING THICKNESS 0.079' FOUND TO BE OUT OF LIMITS PER SRM 53-80-08-1A-1 PARAGRAPH 4.C.(2) FIGURE 103 DETAIL E. MORE OF THREE FASTENERS IN ALL GROUP OF TEN;[05] VERIFIED CORRECTIVE ACTION #4 (OUT OF LIMITS);[06] D=0.005' ENTRY AND ERROR AT STEP 4. MEAN TO BE D=0.001';[07] CORRECTION AT STEP 4 ORIGINAL THICKNESS AT THE TIME OF BLEND OUT 0.084'AS PER EA 23-153-01040; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.
